Please use this identifier to cite or link to this item:
Title: On the intersection of ACM curves in $\mathbb{P}$
Author: Hartshorne, Robin
Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Geometria algebraica
Algebraic geometry
Issue Date: Aug-2015
Publisher: Elsevier B.V.
Abstract: Bezout's theorem gives us the degree of intersection of two properly intersecting projective varieties. As two curves in $\mathbb{P}$ never intersect properly, Bezout's theorem cannot be directly used to bound the number of intersection points of such curves. In this work, we bound the maximum number of intersection points of two integral ACM curves in $\mathbb{P}$. The bound that we give is in many cases optimal as a function of only the degrees and the initial degrees of the curves.
Note: Versió postprint del document publicat a:
It is part of: Journal of Pure and Applied Algebra, 2015, vol. 219, num. 8, p. 3195-3213
Related resource:
ISSN: 0022-4049
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
649973.pdf346.17 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons